American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] B. Sury. The Tits building and an application to abstract central extensions of $p$-adic algebraic groups by finite $p$-groups. Proc. Amer. Math. Soc. 139 (2011) 2033-2044. MR 2775381.
Abstract, references, and article information   
View Article: PDF

[2] David I. Stewart. The second cohomology of simple $SL_2$-modules. Proc. Amer. Math. Soc. 138 (2010) 427-434. MR 2557160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Eric N. Sommers. Cohomology of line bundles on the cotangent bundle of a Grassmannian. Proc. Amer. Math. Soc. 137 (2009) 3291-3296. MR 2515398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] David J. Benson and Daniel K. Nakano. The nucleus for restricted Lie algebras. Proc. Amer. Math. Soc. 131 (2003) 3395-3405. MR 1990628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Dominique Arlettaz, Mamoru Mimura, Koji Nakahata and Nobuaki Yagita. The mod 2 cohomology of the linear groups over the ring of integers. Proc. Amer. Math. Soc. 127 (1999) 2199-2212. MR 1646320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Claude Cibils. Tensor product of Hopf bimodules over a group. Proc. Amer. Math. Soc. 125 (1997) 1315-1321. MR 1371118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Stephen Doty. Filtrations of rational representations of reductive groups of semisimple rank $1$ . Proc. Amer. Math. Soc. 109 (1990) 9-22. MR 1000153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Henning Haahr Andersen. Torsion in the cohomology of line bundles on homogeneous spaces for Chevalley groups . Proc. Amer. Math. Soc. 96 (1986) 537-544. MR 826477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia